# SDR 96ZZZX2770

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6648K
- Make and model: Beech 58P
- Aircraft serial: TJ204
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shaft Assy
- Part number: 0024100381
- Condition: Failed
- Location: Nlg Dr Actuator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED ODD NOISE DURING GEAR RETRACTION AND SUBSEQUENT EXTENSION.  INSPECTION ON GROUND REVEALED PART OF SHAFT ASSY THAT CLOSES GEAR DOORS BROKEN ALLOWING DOORS TO FLAP IN FLIGHT.  SUBMITTER SUSPECTS NOISE HEARD BY PILOT WAS NOSE GEAR FORCING ITS WAY THROUGH DOORS HELD CLOSED BY AIR PRESSURE AS AIRCRAFT WAS FLYING.
